Hail, Box Butte
- When
- August 1, 4:15 PM MST to 4:20 PM MST
- Where
- Box Butte County, 3 mi N of Hemingford
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.363, -103.070
Quarter size hail was reported north of Hemingford.
Late afternoon and early evening thunderstorms in the northern Nebraska Panhandle produced hail, gusty winds and locally heavy rain.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
Late afternoon and early evening thunderstorms in the northern Nebraska Panhandle produced hail, gusty winds and locally heavy rain.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Aug 1, 2:03 PM MST, 2 hours 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 303 PM MDT THU AUG 1 2013 .SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT) ISSUED AT 302 PM MDT THU AUG 1 2013 ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT WITH SOME SEVERE THUNDERSTORMS EXPECTED. DEVELOPMENT HAS ALREADY OCCURRED OVER WESTERN PORTIONS OF THE FORECAST AREA. BATCH OF SHOWERS AND THUNDERSTORMS CURRENTLY OVER ALBANY COUNTY WILL SPREAD EAST INTO THE PLAINS OVER THE NEXT FEW HOURS. THIS CONVECTION SHOULD HELP ERODE IF NOT BREAK THE CAP. AT ANY RATE...SHOULD SEE THE CAP BREAK SOMETIME THIS AFTERNOON WITH STORMS DEVELOPING AND EVENTUALLY BECOMING SEVERE. MAIN SEVERE WEATHER THREAT WILL BE LARGE HAIL BUT DAMAGING WINDS AND A FEW TORNADOES ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. VERY JUICY AIR IN PLACE AT THIS TIME WITH DEW POINTS MAINLY IN THE 50S TO LOW 60S EAST OF THE LARAMIE RANGE. THE ONE EXCEPTION BEING AROUND CHEYENNE WHERE A DRY PUNCH DROPPED THE DEW POINTS INTO THE 30S. MU CAPES FROM CURRENT ANALYSIS RUNNING BETWEEN 2000-3000 J/KG...NEARLY DOUBLE THAT OF YESTERDAY BUT WIND PROFILES ARE SIMILAR. IMPRESSIVE DEEP LAYER SHEAR WITH INCREASING WINDS FROM THE BOUNDARY LAYER THROUGH THE EQUILIBRIUM LEVEL. THIS WILL SUPPORT SUPER-CELL THUNDERSTORMS WITH STRONG UPDRAFTS. HAIL SIZES COULD BE VERY LARGE...CERTAINLY HAIL OVER 2 INCHES IS POSSIBLE AND COULD SEE A FEW STORMS PRODUCING BASEBALL SIZED HAIL. WIND THREAT APPEARS TO BE RATHER STANDARD WITH 60-70 MPH WINDS. ALSO...THERE IS A CHANCE FOR TORNADOES. CURRENTLY A COUPLE BOUNDARIES IN PLACE OVER THE AREA WHICH COULD BE A FOCUS FOR TORNADIC DEVELOPMENT. ALSO EASTERLY SURFACE WINDS ARE FORECAST TO INCREASE TO 10 TO 15 MPH BY THIS EVENING. THIS COULD ENHANCE THE TORNADO THREAT FOR A TIME THIS EVENING. THE HIGHEST TORNADIC THREAT APPEARS TO BE NEAR A SYNOPTIC BOUNDARY IN THE NORTHERN NEBRASKA PANHANDLE AND ADJACENT PORTIONS OF EAST CENTRAL WY EARLY THIS EVENING. MODELS ARE NOW PUSHING THE MAIN AREA OF LOW LEVEL MOISTURE AND INSTABILITY EAST OF THE FORECAST AREA FOR TOMORROW. THIS WILL SIGNIFICANTLY REDUCE THE SEVERE THUNDERSTORM POTENTIAL FOR FRIDAY. MAINLY GARDEN VARIETY SHOWERS AND THUNDERSTORMS FRIDAY WITH THE ONLY POTENTIAL FOR SEVERE MAY BE THE NORTHERN NEBRASKA PANHANDLE BUT THAT DEVELOP ON WHERE THE LOW LEVEL BOUNDARY RESIDES. BOUNDARY IS FORECAST TO SLAM BACK TO THE WEST FRIDAY NIGHT. COULD SEE SOME FOG AND LOW CLOUDS EAST OF THE LARAMIE RANGE AS THE LOW LEVEL MOISTURE INCREASES. MORE SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON BUT TOUGH TO GUAGE THE STRENGTH AT THIS POINT...BUT BASED ON CURRENT MODELS COULD SEE A FEW MORE SEVERE THUNDERSTORMS. .LONG TERM...(SUNDAY THROUGH THURSDAY) ISSUED AT 302 PM MDT THU AUG 1 2013 AN UPPER RIDGE IS EXPECTED TO HOLD JUST WEST OF THE CWA FOR MUCH OF THIS PERIOD...EXTENDING BASICALLY FROM TEXAS NNW JUST WEST OF THE ROCKY MOUNTAIN CHAIN. SUBTROPICAL MOISTURE WILL CONTINUE TO MOVE UNDER THIS RIDGE FROM THE DESERT SW ACROSS THE REGION WHICH WILL KEEP AT LEAST WIDELY SCTD MAINLY AFTERNOON AND EVENING CONVECTION GOING ACROSS THE CWA THROUGH SUNDAY THEN IT MIGHT BECOME MORE ISOLATED EARLY NEXT WEEK AS THE MOISTURE DECREASES A BIT. A DECENT PUSH OF COOLER AIR IS DEPICTED TO MOVE INTO THE REGION MIDWEEK AND SHOULD ALLOW FOR MORE WIDESPREAD SHOWERS AND STORMS WITH RESULTANT UPSLOPE PATTERN. GFS MAY BE OVERDONE WITH ITS QPF BUT AT LEAST SCTD POPS LOOK IN ORDER THEN. TEMPERATURES WARM SUNDAY THROUGH TUESDAY BEFORE TRENDING DOWN WEDNESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY MORNING) ISSUED AT 1118 AM MDT THU AUG 1 2013 VFR SHOULD PREVAIL OVER THE AREA THROUGH FRIDAY MORNING. A WEAK SFC BOUNDARY WILL MOVE INTO EAST CENTRAL WY INTO THE SOUTHERN NEB PANHANDLE THIS AFTERNOON. SCTD SHOWERS AND TSTRMS EXPECTED TO FORM OVER THE AREA THIS AFTERNOON AND MOVE EAST THROUGH THIS EVENING. BRIEF MVFR CIGS AND GUSTY WINDS POSSIBLE AROUND THESE STORMS. && .FIRE WEATHER... ISSUED AT 208 PM MDT THU AUG 1 2013 SHOWERS AND THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. MAIN CHANCES FOR WETTING RAINS WILL OCCUR OVER THE MOUNTAINS AND EAST OF THE LARAMIE RANGE. SEVERE THUNDERSTORMS POSSIBLE IN THIS AREA TODAY AND FOR FAR EASTERN PORTIONS OF THE DISTRICT ON FRIDAY. FURTHER WEST...SOMEWHAT DRIER AND BREEZY CONDITIONS WILL PREVAIL. MINIMUM HUMIDITIES LOOK TO DROP INTO THE UPPER TEENS TO LOW 30S WITH SOUTHWEST WINDS GUSTING 20 TO 30 MPH TODAY AND FRIDAY. LIGHTER WINDS ARE ANTICIPATED FOR THE WEEKEND. THUNDERSTORM COVERAGE WILL BE MORE WIDELY SCATTERED IN THIS AREA TODAY...WITH LESS COVERAGE ANTICIPATED FOR FRIDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...LIEBL LONG TERM...RE AVIATION...RE FIRE WEATHER...LIEBL
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
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 433 PM MDT THU AUG 1 2013 NEZ054-WYZ118-119-012330- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-KIMBALL NE- 433 PM MDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE AND WESTERN KIMBALL COUNTIES UNTIL 530 PM MDT... AT 428 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF HILLSDALE...OR 23 MILES NORTHEAST OF CHEYENNE...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... PINE BLUFFS AROUND 520 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 391 AND 402. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 5. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM MDT FOR THE WESTERN NEBRASKA PANHANDLE. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4126 10390 4101 10406 4129 10447 4137 10442 TIME...MOT...LOC 2232Z 298DEG 20KT 4129 10438 RUBIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 436 PM MDT THU AUG 1 2013 WYZ102-012330- NIOBRARA COUNTY WY- 436 PM MDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NIOBRARA COUNTY UNTIL 530 PM MDT... AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF LUSK...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... VAN TASSELL AROUND 530 PM MDT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4287 10406 4262 10407 4278 10443 4292 10440 TIME...MOT...LOC 2236Z 288DEG 13KT 4280 10432 RUBIN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
444 PM MDT THU AUG 1 2013
NEZ002-003-012330-
BOX BUTTE NE-DAWES NE-
444 PM MDT THU AUG 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHERN BOX
BUTTE COUNTIES UNTIL 530 PM MDT...
AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHWEST
OF HAY SPRINGS TO 10 MILES WEST OF BOX BUTTE CAMPGROUND...AND MOVING
SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BOX BUTTE CAMPGROUND...
BOX BUTTE DAM...
MARSLAND...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4234 10329 4256 10341 4271 10277 4270 10276
4249 10277 4244 10274 4237 10274 4236 10275
TIME...MOT...LOC 2244Z 307DEG 13KT 4253 10281 4248 10330
HAMMER/RUBINSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 459 PM MDT THU AUG 1 2013 NEZ020-054-WYZ119-020000- BANNER NE-EAST LARAMIE COUNTY WY-KIMBALL NE- 459 PM MDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...NORTHERN KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL 600 PM MDT... AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF ALBIN...OR 24 MILES WEST OF KIMBALL...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL NORTHWESTERN KIMBALL COUNTY THROUGH 600 PM MDT RURAL SOUTHWESTERN BANNER COUNTY THROUGH 600 PM MDT RURAL NORTHERN KIMBALL COUNTY THROUGH 600 PM MDT RURAL SOUTHERN BANNER COUNTY THROUGH 600 PM MDT THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4159 10365 4124 10354 4124 10420 4136 10422 TIME...MOT...LOC 2259Z 257DEG 23KT 4132 10408 RUBIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 510 PM MDT THU AUG 1 2013 NEZ020-054-055-WYZ119-020015- BANNER NE-CHEYENNE NE-EAST LARAMIE COUNTY WY-KIMBALL NE- 510 PM MDT THU AUG 1 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN LARAMIE... KIMBALL...EXTREME NORTHWESTERN CHEYENNE AND SOUTHERN BANNER COUNTIES UNTIL 615 PM MDT... AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF ALBIN TO PANORAMA POINT...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... BUSHNELL AROUND 515 PM MDT. OLIVER CAMPGROUND AND OLIVER RESERVOIR AROUND 525 PM MDT. KIMBALL AIRPORT AND KIMBALL AROUND 540 PM MDT. DIX AROUND 600 PM MDT. THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND 35. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM MDT. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4146 10406 4142 10337 4100 10338 4101 10410 TIME...MOT...LOC 2310Z 282DEG 26KT 4143 10394 4100 10398 RUBIN
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
511 PM MDT THU AUG 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND GST PINE BLUFFS 41.18N 104.07W
08/01/2013 M50 MPH LARAMIE WY LAW ENFORCEMENT
HEAVY RAIN WAS ALSO FALLING.
0507 PM HAIL 8 E LUSK 42.76N 104.30W
08/01/2013 M0.50 INCH NIOBRARA WY TRAINED SPOTTER
&&
MWEILANDThe Rapid City radar (KUDX), 197 km away, was scanning. The volume nearest the first event began at 23:14 UTC.
7 hail, 3 thunderstorm wind. Local standard time, as filed.
Quarter size hail was reported north of Hemingford.
A wind gust of 62 mph was reported west of Kimball.
The wind sensor at the Kimball Airport measured a gust of 58 mph.
Dime to quarter size hail was reported south of Harrison.
Dme to quarter size hail was reported southwest of Berea.
Quarter size hail was reported northwest of Alliance.
Quarter to half dollar size hail was reported south of Harrison.
The wind sensor at the Alliance Airport measured a gust of 60 mph.
Quarter size hail was reported south of Alliance.
Quarter size hail was reported southeast of Alliance.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2013Every state in 2013This day in weather historyWarnings in Nebraska, August 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 461799, 461800, 461803, 461804, 461806, 461808, 461809, 461812, 461813, 461814.